# SDR REXA2015062500640

- Difficulty date: June 25, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 POSSIBLE CORROSION ON PAX DOOR SILL ANGLE BRACKET.  BLENDED CORROSION ON ANGLE, FOUND TO BE OUT OF LIMITS.  R & R AFT CAP ANGLE AT PAX DOOR IAW SRM 51-42-06 & SRM 51-42-13.
